# SDR RRXA11460

- Difficulty date: August 11, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779934
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FUSELAGE SKIN DAMAGED AT APPROX STA 240 BELOW L32L.  REMOVED DAMAGE/HFEC INSP NO CRACKS NOTED.  FABRICATED REPAIR PARTS AND INSTALLED IAW DC8 SRM 53-2-1 FIG 7
